Toggle Nav
Fast, Free Shipping for All Orders Over $39 (USA only)More Info

Free shipping is not always available outside of the contiguous US states.

Click for more info.

J & J Sales - Tylenol® Sinus + Headache - Acetaminophen / Phenylephrine HCl Cold and Sinus Relief - 1 Bottle

Cold and Sinus Relief Tylenol® Sinus + Headache 325 mg - 5 mg Strength Tablet
This item is not returnable
Your Price $16.63
In stock
SKU
MCK-983046-BT
Free Shipping!

Tylenol® Sinus + Headache Acetaminophen / Phenylephrine HCl Cold and Sinus Relief

Name / Available Sizes for Purchase: TYLENOL SINUS+HEAD DAY, TAB (24/Box)

  • Contains 325 mg acetaminophen for pain relief and fever reduction; 200 mg guaifenesin, an expectorant; 5 mg phenylephrine HCl, nasal decongestant
  • 25 caplets per box
  • Manufacturer: J & J Sales
  • Brand: Tylenol® Sinus + Headache
  • Active Ingredients: Acetaminophen / Phenylephrine HCl
  • Dosage Form: Tablet
  • Strength: 325 mg - 5 mg Strength
  • UPC: 300450275257
More Information
SKUMCK-983046-BT
UPC Code300450275257
Free Shipping?Free Standard
Write Your Own Review
You're reviewing:J & J Sales - Tylenol® Sinus + Headache - Acetaminophen / Phenylephrine HCl Cold and Sinus Relief - 1 Bottle
Your Rating
Proceed To Checkout
View Cart